uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Records in subsets of a random field
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2013 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 83, no 3, 689-699 p.Article in journal (Refereed) Published
Abstract [en]

Consider an i.i.d.random field {Xk:k∈Z+d}, together with a sequence of unboundedly increasing nested sets Sj={n-ary union}k=1jHk,j≥1, where the sets H j are disjoint. The canonical example consists of the hyperbolas Hj={k∈Z+d:{pipe}k{pipe}=j}. We are interested in the number of "hyperbolas" H j that contain at least one record, and, furthermore, the number of records on the "next hyperbola", that is, the number of observations on H j that exceed max { Xk : k ∈ S j -1 } Various limit theorems under mild conditions on the size of the sets H j are presented.

Place, publisher, year, edition, pages
2013. Vol. 83, no 3, 689-699 p.
Keyword [en]
Central limit theorem, I.i.d.random variables, Law of large numbers, Random field, Records
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-191976DOI: 10.1016/j.spl.2012.11.015ISI: 000316505200003OAI: oai:DiVA.org:uu-191976DiVA: diva2:600729
Available from: 2013-01-25 Created: 2013-01-15 Last updated: 2013-05-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gut, Allan
By organisation
Mathematical Statistics
In the same journal
Statistics and Probability Letters
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 208 hits
ReferencesLink to record
Permanent link

Direct link